# SDR HEEA0014185

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 23046313
- Condition: Failed
- Location: Start/Gen
- Component: 23046020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES STARTER GENERATOR TO HAVE EXCESSIVE ARCHING ON TEST STAND AND REPLACEMENT CORRECTED PROBLEM.
